# SDR AALA20011542

- Difficulty date: July 28, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EXTERIOR EMERGENCY LIGHT AT 1L DOOR INOPERATIVE.  REPLACED BAD SOCKET BEHIND CLOSET AT 1L DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
